# SDR ASOA2015042912692

- Difficulty date: April 9, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOOR SUPPORT AND ANGLE CORRODED.  REMOVED CORROSION ON AFT COCKPIT FLOOR AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-00-101--001-A01 AND 51-21-06-001-001-A01.  R & R AFT COCKPIT FLOOR SUPPORT ANGLE REF DWG CC670-34095 SRM 51-40-11-001-001-A01, 51-23-00-001-001-A01, 51-42-06-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
